MathSciNet Relay Station
MathSciNet bibliographic data
MR1897608 (2002m:60155) 60J60 (60J55 60J65)
Lejay, A. On the decomposition of excursions measures of processes whose generators have diffusion coefficients discontinuous at one point. Markov Process. Related Fields 8 (2002), no. 1, 117–126.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement